Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “complete Yoshizawa functions”

Set a search alert
Research ArticleOpen accessIn the keywordsA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranIn this study, we establish conditions for ultimate boundedness of solutions for a certain third order nonlinear differential equation using a complete Yoshizawa function. The result includes and extends the earlier results in the literature. …Journal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite